# SDR CHQA000516

- Difficulty date: July 16, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N972
- Make and model: Emb EMB-145LR
- Aircraft serial: 145440
- Aircraft time: 4,382 hours, 4,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY LIGHTS STRIP RUNNING AFT TO OVERWING EXITS ARE INOP.  REMOVED AND REPLACED CABIN FLOOR PROXIMITY LIGHT STRIP IAW EMB 145 AMM 33-50-12.  OPS CHECKS GOOD.
